# SDR REXA201100202

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 22,769 hours, 19,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED GEAR DISAGREE ON APPROACH, DECLARE EMERGENCY.  STILL IN WORK FOR P/A COMPLIANCE.
